MathSciNet Relay Station
MathSciNet bibliographic data
MR2495800 (2010b:53152) 53D35 (37J45 53D42 57R17)
Albers, Peter; Hofer, Helmut On the Weinstein conjecture in higher dimensions. Comment. Math. Helv. 84 (2009), no. 2, 429–436.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement